A Collection of Articles in Honor of Paul Schupp. Ilya Kapovich and Walter Neumann, Editors
VOL. 54 · NO. 1 | Spring 2010
 
VIEW ALL ABSTRACTS +
Frontmatter
Illinois J. Math. 54 (1), (Spring 2010)
No abstract available
Articles
Ilya Kapovich
Illinois J. Math. 54 (1), 1-9, (Spring 2010) DOI: 10.1215/ijm/1299679735
No abstract available
Paul E. Schupp
Illinois J. Math. 54 (1), 11-18, (Spring 2010) DOI: 10.1215/ijm/1299679736
No abstract available
Eric Jaligot, Zlil Sela
Illinois J. Math. 54 (1), 19-68, (Spring 2010) DOI: 10.1215/ijm/1299679737
KEYWORDS: 20F65, 03B35, 20E05, 20F10
Jon McCammond, Daniel Wise
Illinois J. Math. 54 (1), 69-87, (Spring 2010) DOI: 10.1215/ijm/1299679738
KEYWORDS: 20F06, 20F67, 57M07
Ilya Kapovich, Martin Lustig
Illinois J. Math. 54 (1), 89-108, (Spring 2010) DOI: 10.1215/ijm/1299679739
KEYWORDS: 20F, 57M, 37B, 37D
Murray Elder
Illinois J. Math. 54 (1), 109-128, (Spring 2010) DOI: 10.1215/ijm/1299679740
KEYWORDS: 20F65, 68Q25
Vincent Guirardel, Gilbert Levitt
Illinois J. Math. 54 (1), 129-135, (Spring 2010) DOI: 10.1215/ijm/1299679741
KEYWORDS: 20F65, 20F10, 20E26, 20F67
Jon McCammond
Illinois J. Math. 54 (1), 137-154, (Spring 2010) DOI: 10.1215/ijm/1299679742
KEYWORDS: 20F36, 20F67, 57M20, 57M25
Marie-Pierre Béal, Sylvain Lombardy, Dominique Perrin
Illinois J. Math. 54 (1), 155-174, (Spring 2010) DOI: 10.1215/ijm/1299679743
KEYWORDS: 37, 68
Enric Ventura
Illinois J. Math. 54 (1), 175-186, (Spring 2010) DOI: 10.1215/ijm/1299679744
KEYWORDS: 20E05, 20E36
Vladimir Shpilrain
Illinois J. Math. 54 (1), 187-197, (Spring 2010) DOI: 10.1215/ijm/1299679745
KEYWORDS: 20F10, 68Q17, 20M05, 68W30
Jorge Almeida, Stuart Margolis, Benjamin Steinberg, Mikhail Volkov
Illinois J. Math. 54 (1), 199-221, (Spring 2010) DOI: 10.1215/ijm/1299679746
KEYWORDS: 20M07, 20M11, 20F16, 20D25
Warren Dicks, S. V. Ivanov
Illinois J. Math. 54 (1), 223-248, (Spring 2010) DOI: 10.1215/ijm/1299679747
KEYWORDS: 20E06, 20F06, 20F32
Ruth Charney, Kim Ruane, Nathaniel Stambaugh, Anna Vijayan
Illinois J. Math. 54 (1), 249-262, (Spring 2010) DOI: 10.1215/ijm/1299679748
KEYWORDS: 20F28, 20F55, 20F36
François Bergeron, Christophe Reutenauer
Illinois J. Math. 54 (1), 263-300, (Spring 2010) DOI: 10.1215/ijm/1299679749
KEYWORDS: 15A15, 11C20, 05A05, 05E10
Victor Guba, Mark Sapir
Illinois J. Math. 54 (1), 301-313, (Spring 2010) DOI: 10.1215/ijm/1299679750
KEYWORDS: 20F65, 20F69
Gilbert Baumslag
Illinois J. Math. 54 (1), 315-325, (Spring 2010) DOI: 10.1215/ijm/1299679751
KEYWORDS: 20E22, 20F14, 20F18, 20F19
Igor Rivin
Illinois J. Math. 54 (1), 327-370, (Spring 2010) DOI: 10.1215/ijm/1299679752
KEYWORDS: 05C25, 05C20‎, 05C38, 60J10, 60F05, 42A05, 22E27
Robert Gilman, Alexei Miasnikov, Denis Osin
Illinois J. Math. 54 (1), 371-388, (Spring 2010) DOI: 10.1215/ijm/1299679753
KEYWORDS: 20F10, 20F67, ‎43A07‎
Emmanuel Breuillard, Yves de Cornulier
Illinois J. Math. 54 (1), 389-395, (Spring 2010) DOI: 10.1215/ijm/1299679754
KEYWORDS: 20F16, 20F69, 20G25
Backmatter
Illinois J. Math. 54 (1), (Spring 2010)
No abstract available
Back to Top